Translator Disclaimer
2020 The extension problem for graph $C^*$-algebras
Søren Eilers, James Gabe, Takeshi Katsura, Efren Ruiz, Mark Tomforde
Ann. K-Theory 5(2): 295-315 (2020). DOI: 10.2140/akt.2020.5.295

Abstract

We give a complete K-theoretical description of when an essential extension of two simple graph C-algebras is again a graph C-algebra.

Citation

Download Citation

Søren Eilers. James Gabe. Takeshi Katsura. Efren Ruiz. Mark Tomforde. "The extension problem for graph $C^*$-algebras." Ann. K-Theory 5 (2) 295 - 315, 2020. https://doi.org/10.2140/akt.2020.5.295

Information

Received: 20 February 2019; Revised: 5 August 2019; Accepted: 27 August 2019; Published: 2020
First available in Project Euclid: 11 August 2020

zbMATH: 07224515
MathSciNet: MR4113771
Digital Object Identifier: 10.2140/akt.2020.5.295

Subjects:
Primary: 46L55

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
21 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.5 • No. 2 • 2020
MSP
Back to Top